# SDR USAA920080889

- Difficulty date: April 11, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65175827
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM - MAJOR REPAIR - C21 - NR 6046444, .5 INCH CRACK ON WEB AT BS 178, WL 230, RBL17.1.  INSTALLED REPAIR IAW SRM 53-10-08-2R 12 FIG 201.
